0
RESEARCH PAPERS

A Difference Method for Plane Problems in Magnetoelastodynamics

[+] Author and Article Information
W. W. Recker

State University of New York at Buffalo, Buffalo, N. Y.

J. Appl. Mech 39(3), 689-695 (Sep 01, 1972) (7 pages) doi:10.1115/1.3422774 History: Received October 21, 1970; Revised March 29, 1971; Online July 12, 2010

Abstract

The two-dimensional equations of magnetoelastodynamics are considered as a symmetric hyperbolic system of linear first-order partial-differential equations in three independent variables. The characteristic properties of the system are determined and a numerical method for obtaining the solution to mixed initial and boundary-value problems in plane magnetoelastodynamics is presented. Results on the von Neumann necessary condition are presented. Application of the method to a problem which has a known solution provides further numerical evidence of the convergence and stability of the method.

Copyright © 1972 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In